# SDR COMA0160241

- Difficulty date: February 13, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 16,246 hours, 15,721 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0019
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 235 hours, 248 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE FLAP SELECTOR LEVER ASSY.
